MathSciNet Relay Station
MathSciNet bibliographic data
MR1820916 (2002a:11038) 11F20 (11E45)
van der Poorten, Alfred J.; Williams, Kenneth S. Corrigendum: "Values of the Dedekind eta function at quadratic irrationalities'' [Canad. J. Math. 51 (1999), no. 1, 176–224; MR1692895 (2000h:11042)]. Canad. J. Math. 53 (2001), no. 2, 434–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement